# SDR FDEA200904301472

- Difficulty date: April 30, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 55,704 hours, 12,837 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR, TOP SURFACE OF AUX TANK AT STA 1227 X = -25 FOUND WITH CORROSION.  REPAIR CARRIED OUT AS PER EA 1-5710-129209, THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 107.
